# SDR CA000110057

- Difficulty date: December 23, 1999
- Submitted: January 22, 2001
- Operation: Air carrier
- Make and model: Beech 99
- Aircraft time: 45,025 hours
- Engine: Pwa PT6A28
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Tube
- Condition: Frozen
- Location: Airspeed
- Component: Pitot/Static Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

(CAN) TAKE-OFF ABORTED DUE TO NO AIRSPEED INDICATION.  FROZEN PITOT TUBE.  MOISTURE DRAINED AND RETURNED TO SERVICE.
